# SDR CA130905003

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 22,848 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Vane
- Condition: Torn
- Location: Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFOMING AN INSPECTION AN AME NOTED THAT THE ICE VANE INLET ROTATING PANEL HAD A LARGE TEAR IN IT.  THE HINGE PIN WAS FOUND TO HAVE MIGRATED OUT OF THE PIANO HINGE HALVES.  THIS CAUSED STRESS ON THE ICE VANE PANEL CAUSING IT TO FAIL. THE PIANO STYLE HINGE WAS A FACTORY PART AND WAS FOUND TO NOT HAVE BEEN CRIMPED AT THE OUTSIDE EDGE THAT IS DESIGNED TO SAFETY THE HINGE PIN.
